A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation.

Título inglés A criterion of Petrowsky's kind for a degenerate quasilinear parabolic equation.
Título español Criterio de tipo Petrowsky para una ecuación parabólica degenerada casi lineal.
Autor/es Lindqvist, Peter
Organización Dep. Math. Norwegian Inst. Tech., Trondheim, Noruega
Revista 0213-2230
Publicación 1995, 11 (3): 569-578, 11 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The celebrated criterion of Petrowsky for the regularity of the latest boundary point, originally formulated for the heat equation, is extended to the so-called p-parabolic equation. A barrier is constructed by the aid of the Barenblatt solution.
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Ecuaciones en derivadas parciales no lineales ; Problema de contorno ; Transmisión de calor ; Modelo lineal
Código MathReviews MR1363206
Código Z-Math Zbl 0841.35058
Icono pdf Acceso al artículo completo